Zhi-Gang Wang
Hui Chen

On Subclasses of Close-to-Convex and Quasi-Convex Functions with Respect to 2k-Symmetric Conjugate Points

(Lobachevskii Journal of Mathematics, Vol.26, pp.125-135 )

In the present paper, the authors introduce two new subclasses Ssc(k)(λ,α) of close-to-convex functions and Csc(k)(λ,α) of quasi-convex functions with respect to 2k-symmetric conjugate points. The integral representations and convolution conditions for these classes are provided. Some coefficient inequalities for functions belonging to these classes and their subclasses with negative coefficients are also provided.



DVI format (41Kb), ZIP-ed DVI format (14Kb),

ZIP-ed PostScript format (141Kb),    ZIP-ed PDF format (108Kb),

MathML Format